Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 2 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 2 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Report of the Treasurer
Albert E. Meder Jr. PDF
Bull. Amer. Math. Soc. 66 (1960), 65-67
A canonical form for an analytic function of several variables at a critical point
N. Levinson PDF
Bull. Amer. Math. Soc. 66 (1960), 68-69
A modification of Harsanyi’s bargaining model
J. R. Isbell PDF
Bull. Amer. Math. Soc. 66 (1960), 70-73
A proof of the generalized Schoenflies theorem
Morton Brown PDF
Bull. Amer. Math. Soc. 66 (1960), 74-76
Maximum theorems for solutions of higher order elliptic equations
Shmuel Agmon PDF
Bull. Amer. Math. Soc. 66 (1960), 77-80
Closed ideals in group algebras
Walter Rudin PDF
Bull. Amer. Math. Soc. 66 (1960), 81-83
Elliptic problems in which the boundary conditions do not form a normal set
Martin Schechter PDF
Bull. Amer. Math. Soc. 66 (1960), 84-85
Normal operators on the Banach space $L^p \left ( { - \infty ,\infty } \right )$. part II: unbounded transformations
Gregers L. Krabbe PDF
Bull. Amer. Math. Soc. 66 (1960), 86-90
On geodesics that are also orbits
Robert Hermann PDF
Bull. Amer. Math. Soc. 66 (1960), 91-93
Simultaneous uniformization
Lipman Bers PDF
Bull. Amer. Math. Soc. 66 (1960), 94-97
Spaces of Riemann surfaces as bounded domains
Lipman Bers PDF
Bull. Amer. Math. Soc. 66 (1960), 98-103
On random solutions of Fredholm integral equations
A. T. Bharucha-Reid PDF
Bull. Amer. Math. Soc. 66 (1960), 104-109
Remarks on affine semigroups
A. D. Wallace PDF
Bull. Amer. Math. Soc. 66 (1960), 110-112
A reduction of the Schoenflies extension problem
Marston Morse PDF
Bull. Amer. Math. Soc. 66 (1960), 113-115
Some properties of characters of finite solvable groups
Paul Fong PDF
Bull. Amer. Math. Soc. 66 (1960), 116-117
A class of geometric lattices
K. Rogers and E. G. Straus PDF
Bull. Amer. Math. Soc. 66 (1960), 118-123
Approximation of smooth functions
G. G. Lorentz PDF
Bull. Amer. Math. Soc. 66 (1960), 124-125
C-W cell decompositions of symmetric homogeneous spaces
Robert Hermann PDF
Bull. Amer. Math. Soc. 66 (1960), 126-128
Lifting the action of a group in a fibre bundle
T. E. Stewart PDF
Bull. Amer. Math. Soc. 66 (1960), 129-132

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraische Gleichungen mit reellen oder komplexen Koeffizienten, by Wilhelm Specht.
Reviewer: Morris Marden
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 63-64